# SDR AWXA200300624

- Difficulty date: May 2, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D539747600400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF AFT CARGO COMPARTMENT CORNER PROFILE FR 56-58, LBL 686MM.  MAINTENANCE CUT OUT DAMAGED AREA OF AFT CARGO COMPARTMENT CORNER PROFILE FR 56-58, LBL 686MM; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW AWA ER 26-5341-03142-TB5.
